# SDR SWAA2022022339134

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN; FLOOR PANEL 241DF; UPPER FACE SHEET HAS LARGE AREAS OF MISSING FIBERS / FABRICATED NEW FLOOR PANEL 241DF DUE TO EXTENT OF DAMAGE ON EXISTING PANEL IAW SRM 53-00-50-2R-0 REV 65; DWG 144A5810-128; + BAC5085 REV E.
